I recently had back problems and my doctor prescribed B1,B6 and B12 injections. Afew days after the injections my face broke out in what looks to me like acne. How long will it take for the Bvitamins to leave my system and will the spots go away?
Hi. Vitamin B can be beneficial to acne sufferers so this may be an allergic reaction. Book another appointment to see your doctor for evaluation and advice. If you develop any other symptoms such as swelling or difficulty breathing seek medical help right away.
Thanks for your help!!!! I went to my doctor and he said it was an allergy. He gave me some kind of iodine solution and an antibiotic cream and today they havegone down in size and some of the redness has gone.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.